MAUDE Adverse Event Report: OTU MEDICAL INC. APTRA SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

OTU MEDICAL INC. APTRA SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number BDSD01
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Urolithiasis (4861)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
Upon plugging in then turning on box, logos and time showed on screen but no image appeared; we unplugged and re-plugged and go the same result.We opened another scope and it worked without issue, determining the first scope was defective.

Brand Name
APTRA SINGLE-USE DIGITAL FLEXIBLE URETEROSCOPE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
OTU MEDICAL INC.
2847a whipple rd, union city,
union 94587
Manufacturer (Section G)
NINGBO WISE OPTOMECH TECHNOLOGY CORPORATION
2f, building 12, sankari park,
688jinda road,yinzhou district
ningbo, zhejiang 31510 0
CH   315100
Manufacturer Contact
anna luo
2847a whipple rd
union city 94587
4084619801
MDR Report Key24128833
Report Number3013992977-2025-00001
Device Sequence Number5532279
Product Code FGB
UDI-Device Identifier00850023925022
UDI-Public(01)00850023925022(17)271124(10)BMIYTU05
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181977
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBDSD01
Device Catalogue NumberBDSD01
Device Lot NumberBMIYTU05
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
4900420000-2025-8021
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight84 KG